# SDR MASA97239

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179YV
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Lock
- Part number: 1015141611
- Condition: Lack Of Lube
- Location: Airstair Door
- Component: 1294000331
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAF/DEN - FLT 7764 - PILOT REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE LUBED THE CAM LOCKS.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
